# SDR 96ZZZX4674

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MZ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7098
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001452500
- Condition: Defective
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WILL NOT TRANSMIT CLEAR, BUT RECEIVES OK.  PART WAS JUST IN FOR REPAIR 5-14-96.
